The Banach-Saks Properties in Orlicz-Lorentz Spaces
Anna Kamińska and
Han Ju Lee
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
The Banach-Saks index of an Orlicz-Lorentz space for both function and sequence case, is computed with respect to its Matuszewska-Orlicz indices of . It is also shown that an Orlicz-Lorentz function space has weak Banach-Saks (resp., Banach-Saks) property if and only if it is separable (resp., reflexive).
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/423198.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/423198.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:423198
DOI: 10.1155/2014/423198
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().